# SDR MWEA030007

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Intercostal
- Part number: 593058378
- Condition: Tool Damage
- Location: Sta Y962 Y970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR INTERCOSTAL BETWEEN STATION Y962.717 & Y970.343 AT X34.651 HAS A DEEP TOOL MARK.  --  FABRICATED AND INSTALLED INTERCOSTAL.
